advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team

You are viewing an archived version of this web site that is no longer maintained. Please visit cwd.is for our current site.

Question:

From Selkirk, New York, USA:

I am a teacher's aid in the New York State school system. I have been instructed to be a trained back-up person to administer glucagon in case of an emergency. I would like to help this child however, I am physically unable to perform this duty as I shake uncontrollably, perspire and have the feeling of passing out when I see a syringe. My administrator informed me that if I do not accept this training I will be terminated for insubordination. Can I legally be terminated?

Answer:

I suggest you get a note from your doctor stipulating your disability. In that way, it will be documented, and you would have a stronger case against termination.

SS

DTQ-20001205172453
Original posting 30 Dec 2000
Posted to Social Issues: School and Daycare

  
advertisement


                 
  Back to Ask the Diabetes Team Return to the Top of This Page

Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.